@article{dmtcs:1536,
    title      = {A class of symmetric difference-closed sets related to commuting involutions},
    author     = {John Campbell},
    url        = {https://dmtcs.episciences.org/1536},
    doi        = {10.23638/DMTCS-19-1-8},
    journal    = {Discrete Mathematics \& Theoretical Computer Science},
    issn       = {1365-8050},
    volume     = {Vol. 19 no. 1},
    issuetitle = {Combinatorics},
    eid        = 8,
    year       = {2017},
    month      = {Mar},
    keywords   = {symmetric difference-closed set, commuting involution, Klein four-group, permutation group, combinatorics of finite sets, [MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO]},
    language   = {English},
}